# SDR CALA2022050201119

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5347210420290
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) AFT CABIN, FLOOR STRUCTURE, FR66, Y-765, BEAM W ITH CORROSION. DOT 88-048.() AFT CABIN, FLOOR STRUCTURE FR66 Y-765 BEAM CORROSION FOUND OUT O F LIMITS IAW SRM 51-41-15-283. REMOVED AND INSTALLED NEW FLOOR B EAM IAW SRM 51-42-11. EMP# V936636 WORK ACCOMPLISHED AT ST ENGIN EERING AEROSPACE OF MOBILE AT BFM ON NR# 0029995
